# SDR DXTA2021112452430

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 6,894 hours, 5,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LSOO
- Part serial: 0024L3
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHT: DURING FLIGHT THE CABIN EMERGENCY LIGHTS CAME ON AND SOMETIMES FLASHED. THE EMER LT SWITCH IN THE ARM POSITION. // SIGNOFF // REMOVED AND REPLACED NUMBER 1 EMERGENCY BATTERY IN REFERENCE WITH PHENOM 300 AMM 33-52-01. ALLOWED OVER 2.HOURS OF RUN TIME TO CHARGE EMERGENCY BATTERY AFTER NSTALLATTON. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME
